# SDR AALA202306060705

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 72,301 hours, 27,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO SCHEDULED DESTINATION OF DFW DUE TO A COMPLETE LOSS OF THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW MANUALLY EXTENDED  THE LANDING GEAR AND THE AIRCRAFT LANDED SAFELY AT DFW AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
